Stabilité structurelle
Séminaire Janet. Mécanique analytique et mécanique céleste, Tome 4 (1960-1961), Exposé no. 7, p. 1-16
@article{SJ_1960-1961__4__A7_0,
     author = {Kupka, Ivan},
     title = {Stabilit\'e structurelle},
     journal = {S\'eminaire Janet. M\'ecanique analytique et m\'ecanique c\'eleste},
     publisher = {Secr\'etariat math\'ematique},
     volume = {4},
     year = {1960-1961},
     note = {talk:7},
     pages = {1-16},
     zbl = {0137.06101},
     language = {fr},
     url = {http://http://www.numdam.org/item/SJ_1960-1961__4__A7_0}
}
Kupka, Ivan. Stabilité structurelle. Séminaire Janet. Mécanique analytique et mécanique céleste, Tome 4 (1960-1961) Exposé no. 7, pp. 1-16. http://www.numdam.org/item/SJ_1960-1961__4__A7_0/

[1] Coddington (K.) and Levinson (N.). - Theory of ordinary differential equations - New York, McGraw-Hill Company, 1955 (International Series in pure and applied Mathematics). | MR 69338 | Zbl 0064.33002

[2] Debaggis (H.F.). - Dynamical systems with stable struotures, Contributions to the theory of nonlinear oscillations, Volume 2, p. 37-59. - Princeton, Princeton University Press, 1952 (Annals of Mathematics Studies, 29). | MR 51991 | Zbl 0047.33002

[3] Markus (L.). - On the behaviour of the solution of a differential system near a periodic solution, with application to the theory of structurally stable systems. - Mimeapolis, University of Minnesota, 1959 (University of Minnesota, Technical Report, 8). | MR 121541

[4] Peixoto (M.H.). - On structural stability, Annals of Math., Series 2, t. 69.. 1959, p. 199-222. | MR 101951 | Zbl 0084.08403

[5] Smaie (S.). - Morse inequalities for a dynamical system ; Bull. Amer. math. Soc., t. 66, 1960, p. 43-49. | MR 117745 | Zbl 0100.29701